Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 17, NWS Shreveport, LA

September 24, 20055 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Sep 24, 2005, 9:13 AM CDT for 5 counties in Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2005, 9:13 AM CDT (14:13 UTC)
Expired
Sep 24, 2005, 1:15 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

Counties Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 119 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 10:30 AM CDTFLASH FLOODCenter, TXFLOODING ALONG HWY 96 JUST SOUTH OF CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2005-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2005-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 241418
FFWSHV
TXC005-347-403-405-419-241815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
913 AM CDT SAT SEP 24 2005

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANGELINA COUNTY IN EASTERN TEXAS
  NACOGDOCHES COUNTY IN EASTERN TEXAS
  SABINE COUNTY IN EASTERN TEXAS
  SAN AUGUSTINE COUNTY IN EASTERN TEXAS
  SHELBY COUNTY IN EASTERN TEXAS

* UNTIL 115 PM CDT

* AT 913 AM CDT...HURRICANE RITA CONTINUED TO MOVE NORTHWARD INTO 
DEEP EAST TEXAS...PRODUCING VERY HEAVY RAINFALL AMOUNTS. REPORTS OF 
WIDESPREAD THREE TO FIVE INCHES OF RAIN HAVE BEEN REPORTED ACROSS 
THE WARNED AREA THIS MORNING. THE HEAVIEST RAINFALL SHOULD REMAIN 
ALONG AND JUST TO THE EAST OF THE CENTER OF CIRCULATION...WHICH IS 
EXPECTED TO MOVE THROUGH EAST CENTRAL TEXAS THROUGH THIS AFTERNOON. 
ADDITIONAL RAINFALL AMOUNTS OF 4 TO 8 INCHES WILL BE POSSIBLE ACROSS 
THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMPSON...
  TENAHA...SAN AUGUSTINE...NACOGDOCHES...HEMPHILL AND CENTER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.

REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD
WARNING FOR...
  ANGELINA COUNTY IN EASTERN TEXAS
  NACOGDOCHES COUNTY IN EASTERN TEXAS
  SABINE COUNTY IN EASTERN TEXAS
  SAN AUGUSTINE COUNTY IN EASTERN TEXAS
  SHELBY COUNTY IN EASTERN TEXAS
UNTIL 115 PM CDT.

LAT...LON 3116 9474 3139 9493 3148 9493 3153 9488
      3162 9493 3181 9492 3180 9442 3195 9442
      3196 9404 3177 9387 3153 9385 3122 9365
      3107 9438

$$
1 follow-up statement
000 
WGUS74 KSHV 241622
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1115 AM CDT SAT SEP 24 2005

TXC005-347-403-405-419-241815-
SHELBY TX-NACOGDOCHES TX-SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-
1115 AM CDT SAT SEP 24 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 115 PM CDT FOR ANGELINA...
SABINE...SAN AUGUSTINE...NACOGDOCHES AND SHELBY COUNTIES...

EXCESSIVE HEAVY RAINFALL CONTINUES TO FALL ACROSS EAST CENTRAL 
TEXAS...MAINLY TO THE NORTH AND WEST OF THE CENTER OF CIRCULATION
ASSOCIATED WITH TROPICAL STORM RITA. THE STORM CENTER WILL CONTINUE
TO MOVE NORTHWARD ACROSS EXTREME EAST CENTRAL TEXAS THROUGHOUT THE
DAY. DOPPLER RADAR ESTIMATES THAT WIDESPREAD FOUR TO SIX INCHES OF
RAINFALL HAS FALLEN ACROSS THE WARNED AREA...WITH ISOLATED 10 TO 12
INCH AMOUNTS NEAR THE SAM RAYBURN RESERVOIR ACROSS EXTREME EASTERN
ANGELINA...SOUTHERN SAN AUGUSTINE...AND WESTERN SABINE COUNTY TEXAS.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES WILL BE POSSIBLE
ACROSS THE WARNED AREA THROUGH EARLY AFTERNOON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMPSON...
TENAHA...NACOGDOCHES...CENTER AND SAN AUGUSTINE

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3116 9474 3139 9493 3148 9493 3153 9488
      3162 9493 3181 9492 3180 9442 3195 9442
      3196 9404 3177 9387 3153 9385 3122 9365
      3107 9438

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 6:42 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 24, 6:42 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CDT SAT SEP 24 2005

.UPDATE...
I UPDATED THE ZONES TO ISSUE AN INLAND HURRICANE WARNING FOR
ANGELINA...NACOGDOCHES...SABINE AND SAN AUGUSTINE COUNTIES
IN EAST TEXAS...AS RITA WAS MOVING A LITTLE FASTER AND STRONGER
WINDS ARE EXPECTED TO SPREAD FARTHER INLAND. TORNADO WATCH HAS
ALSO BEEN ISSUED FOR PORTIONS OF EAST TEXAS AND NORTHWEST LOUISIANA.

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

     FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     MILLER.

LA...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
     SOTO...GRANT...JACKSON...LA
     SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
     RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.

     WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...LA SALLE...WEBSTER...AND
     WINN.

     LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES:
     CALDWELL...CLAIBORNE...JACKSON...LINCOLN...OUACHITA...AND
     UNION LA.

     INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT SUNDAY FOR THE
     FOLLOWING ZONES: DE SOTO...GRANT...NATCHITOCHES...RED
     RIVER...AND SABINE LA.

OK...LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: AND MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
     SMITH...TITUS...UPSHUR...AND WOOD.

     LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
     RIVER...AND TITUS.

     WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
     GREGG...HARRISON...MARION...SMITH...UPSHUR...AND WOOD.

     INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT SUNDAY FOR THE
     FOLLOWING ZONES: CHEROKEE...PANOLA...RUSK...AND SHELBY.

     INLAND HURRICANE WARNING UNTIL 2 PM SATURDAY FOR THE FOLLOWING
     ZONES: ANGELINA...NACOGDOCHES...SABINE TX...AND SAN
     AUGUSTINE.

     INLAND TROPICAL STORM WARNING FROM 2 PM SATURDAY TO MIDNIGHT
     SUNDAY FOR THE FOLLOWING ZONES:
     ANGELINA...NACOGDOCHES...SABINE TX...AND SAN AUGUSTINE.

&&

04
Hazardous weather outlook, Sep 24, 5:32 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 AM CDT SAT SEP 24 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-241700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
532 AM CDT SAT SEP 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

AN INLAND HURRICANE WARNING IS IN EFFECT TODAY FOR ANGELINA...
NACOGDOCHES...SAN AUGUSTINE AND SABINE COUNTIES IN EAST CENTRAL
TEXAS. IN THESE COUNTIES...YOU CAN EXPECT SUSTAINED WINDS OF
75 TO 85 MPH...MAINLY THROUGH EARLY THIS AFTERNOON. AN INLAND
TROPICAL STORM WARNING REMAINS IN EFFECT TODAY AND TONIGHT FOR
PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA. THE WARNING IS
GENERALLY ALONG AND TO THE SOUTH OF A LINE FROM JACKSONVILLE
TEXAS TO HENDERSON AND CARTHAGE TEXAS TO COUSHATTA AND MONTGOMERY
LOUISIANA. WINDS OF 40 TO 60 MPH...WITH GUSTS TO 65 TO 85 MPH CAN BE
EXPECTED. ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS NORTHEAST
TEXAS AND NORTH LOUISIANA...TODAY AND TONIGHT. IN ADDITION A FLASH
FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR NORTHEAST TEXAS...
NORTH LOUISIANA AND MILLER COUNTY IN SOUTHWEST ARKANSAS. RAIN TOTALS
TODAY AND TONIGHT WILL BE BETWEEN 6 AND 12 INCHES. FLOODING CAN BE
EXPECTED. THE STRONG WINDS WILL DOWN TREES AND POWER LINES AND POWER
OUTAGES WILL OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TORNADOES CAN BE EXPECTED ACROSS THE REGION ON SUNDAY
ASSOCIATED WITH REMNANTS OF RITA. HEAVY RAINS WILL CONTINUE
SUNDAY THROUGH MONDAY NIGHT. ISOLATED RAINFALL TOTALS OF 15 TO
20 INCHES CAN BE EXPECTED OVER NORTH LOUISIANA AND EAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...WILL BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Sep 24, 3:35 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 AM CDT SAT SEP 24 2005

LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167-241035-
ANGELINA-BIENVILLE-BOSSIER-CADDO-CALDWELL-CHEROKEE-CLAIBORNE-DE SOTO-
GRANT-GREGG-HARRISON-JACKSON-LA SALLE-LINCOLN-MARION-NACOGDOCHES-
NATCHITOCHES-OUACHITA-PANOLA-RED RIVER LA-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SHELBY-SMITH-UNION LA-UPSHUR-WEBSTER-WINN-WOOD-
335 AM CDT SAT SEP 24 2005

...DANGEROUS HURRICANE RITA MAKING LANDFALL ALONG THE TEXAS AND
LOUISIANA STATE LINE...

THE EYE OF HURRICANE RITA MAKING LANDFALL WILL MARK THE BEGINNING OF
DETERIORATING WEATHER CONDITIONS ACROSS NORTHERN LOUISIANA AND
NORTHEAST TEXAS. SO FAR...RECENT INCREASES IN WINDS OVER THE EAST
TEXAS LAKES AREA...AND ADJACENT PORTIONS OF CENTRAL LOUISIANA...
HAVE RESULTED IN ISOLATED AREAS OF DOWNED TREES AND POWER LINES...
REPORTED BY LAW ENFORCEMENT SOURCES. AS THESE STRONG WINDS CONTINUE
TO INCREASE AND SPREAD NORTHWARD...DAMAGING WINDS ARE EXPECTED TO
EXPAND NORTHWARD. IN ADDITION TO WIDESPREAD STRONG WINDS...A FEW
TORNADOS ARE POSSIBLE...WHICH COULD RESULT IN ISOLATED AREAS OF EVEN
MORE SIGNIFICANT DAMAGE.

HEAVY RAINFALL WILL ACCOMPANY RITA AS SHE MOVES INLAND AND GRADUALLY
WEAKENS...WITH TOTALS BETWEEN 6 AND 12 INCHES OVER THE EAST TEXAS
LAKES AND TOLEDO BEND AREA OF WESTERN LOUISIANA...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. RAINFALL AMOUNTS OF ONE TO TWO INCHES HAS ALREADY
OCCURRED ACROSS AREAS...MAINLY ALONG AND SOUTH OF A LUFKIN TO SAN
AUGUSTINE TEXAS...TO MANY TO NATCHITOCHES TO JENA LOUISIANA.

STATE AND LOCAL EMERGENCY MANAGERS...LAW ENFORCEMENT AGENCIES...AND
CITY PLANNERS SHOULD CLOSELY MONITOR THE PROGRESS OF THIS SYSTEM.
Local storm report, Sep 24, 7:27 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TROPICAL STORM   HUNTINGTON              31.28N 94.58W
09/24/2005                   ANGELINA           TX   LAW ENFORCEMENT

            ROOFS OFF OF HOMES...NUMEROUS LARGE TREES AND POWERLINES
            DOWNED THROUGHOUT THE COUNTY. WIND DAMAGE DUE TO THE
            NORTHERN EYEWALL WINDS ASSOCIATED WITH HURRICANE RITA.

0720 AM     TROPICAL STORM   HEMPHILL                31.34N 93.85W
09/24/2005                   SABINE             TX   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWNED THROUGHOUT THE
            ENTIRE COUNTY. WINDS ASSOCIATED WITH THE NORTHERN EYEWALL
            OF HURRICANE RITA.

0720 AM     TROPICAL STORM   SAN AUGUSTINE           31.53N 94.11W
09/24/2005                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            ROOFS OFF HOMES. REPORTS OF HOMES MOVED OFF THEIR BLOCKS.
            NUMEROUS TREES AND POWERLINES DOWNED THROUGHOUT THE
            ENTIRE COUNTY. WINDS ASSOCIATED WITH THE NORTHERN EYEWALL
            OF HURRICANE RITA.

&&

MBERRY
Local storm report, Sep 24, 8:00 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
            COUNTY...SOME ON HOUSES AND ACROSS MANY ROADS AND A
            RAILROAD TRACK NEAR FLORIEN

0740 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
            PARISH. MANY TREES DOWN ON HOUSES AND ACROSS ROADS. SOME
            TREES DOWN ACROSS A RAILROAD TRACK NEAR FLORIEN. WINDS
            ASSOICATED WITH HURRICANE RITA.

0740 AM     TROPICAL STORM   NACOGDOCHES             31.61N 94.65W
09/24/2005                   NACOGDOCHES        TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN THROUGH OUT THE COUNTY. WINDS
            ASSOICATED WITH HURRICANE RITA.

&&
WINDS ASSOCIATED WITH HURRICANE RITA
Local storm report, Sep 24, 8:00 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT SAT SEP 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TROPICAL STORM   MANY                    31.57N 93.47W
09/24/2005                   SABINE             LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
            PARISH. MANY TREES DOWN ON HOUSES AND ACROSS ROADS. SOME
            TREES DOWN ACROSS A RAILROAD TRACK NEAR FLORIEN. WINDS
            ASSOICATED WITH HURRICANE RITA.

0740 AM     TROPICAL STORM   NACOGDOCHES             31.61N 94.65W
09/24/2005                   NACOGDOCHES        TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN THROUGH OUT THE COUNTY. WINDS
            ASSOICATED WITH HURRICANE RITA.

&&

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:02 AM CDTTornado WarningSHVAngelina, Sabine, San Augustine58 min
Sep 24, 7:54 AM CDTTornado WarningSHVAngelina, Sabine, San Augustine66 min
Sep 24, 8:50 AM CDTTornado WarningSHVAngelina, Nacogdoches, Sabine, San Augustine70 min
Sep 24, 9:54 AM CDTTornado WarningSHVSabine, San Augustine66 min
Sep 24, 10:57 AM CDTFlash Flood WarningSHVPanola4 hr
Sep 24, 1:08 PM CDTFlash Flood WarningSHVShelby2 hr

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.